The psilocybin is one of the chemical elements in mushrooms which can cause some side effects. To learn more about the magic Shrooms drugs, we need to look at the various side effects associated with their intake.
When you notice that there is a change in light, sound and colour perception, you are probably a victim of hallucinations that are associated with the intake of the Shrooms.
The magic Shrooms drugs are also associated with the feeling of nausea. This is a notable side effect that is mostly associated with other drugs like the LSDs.
Weakness in the muscles
Do you sometime feel so weak that you are unable to move limbs or other part so the body after taking the magic Shrooms drugs? This is probably because of the side effects.
You will find that there are some drastic changes in the physical appearance, a clear indication that so much has changed in the body on the outward as much as the inward. In this respect, you could be a victim of the Shrooms drugs side effects.
Altering of the perception
The changes in the perception are also attributed to the intake of the drugs. As such, you should be keen to observe any change in your conscious state of mind. If the change is so severe as to alter your perception of the normal state of affairs, then most probably, you are grappling with serious side effects associated with the drugs.
You will also run the risk of depending on the drug, so much like it happens with other kinds of drugs like the LSDs. In this case, you will get the withdrawal syndromes. In such a case, you will not be able to stop taking it and in other cases, you will get ill if you don’t take.